# SDR AALA20111109TUL05

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 34,609 hours, 16,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAULT DOOR JAMB, RIGHT SIDE, CENTER PAD SUPPORT FITTING IS CRACKED ON THE AFT SIDE OF THE JAMB.  REMOVED OLD FITTING AND INSTALLED SERVICABLE FITTING PER AARD 51-10-00-5.
